# SDR F3LA2023080300113

- Difficulty date: July 27, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N615FR
- Make and model: Airbus A321-271N
- Aircraft serial: 11280
- Aircraft time: 55 hours, 23 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE  LP378013 ITEM 1. HIS IS AN SDR REPORTABLE EVENT. L/G GRAVITY EXTENSION PERFORMED AFTER L/G GEAR NOT DOWNLOCKED ECAM RECIEVED AND 4 RECYCLE ATTEMPTS UNSUCCESSFUL.
THE AIRCRAFT WAS THEN FERRIED TO JFK TO BE WORKED IN A HANGAR. 
CORRECTIVE ACTION: ACCOMPLISHED TEST OF THE NORMAL EXTENSION & RETRACTION OF L/G & FUNCTIONAL CHECK OF FREE FALL EXTENSION, OPS CHECK GOOD IAW AMM 32-31-00-720-001-A/002-A./END
